# SDR 2001UALA00305

- Difficulty date: March 18, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N7299U
- Make and model: Boeing 727222
- Aircraft serial: 21894
- Aircraft time: 62,868 hours, 36,199 cycles
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061121
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AN OUTBOARD FLAP ASYMMETRIC LOCK OUT, OUTBOARD INDICATOR IS SPLIT, ONE SIDE IS 15 DEGREES OTHER SIDE IS 20  DEGREES, INBOARD FLAPS OK AND HANDLE IS AT 15 DEGREES. SUPPLEMENTAL DATA UPDATE REMOVED AND REPLACE OUTBOARD FLAP INDICATOR PER MAINTENANCE MANUAL.  OPERATIONAL CHECK NORMAL.
